PDA

View Full Version : Diflucan and IBS/D question


homecadle
07-06-2015, 07:19 PM
Hi,
I have been on diflucan 100 mg for 5 weeks for when a dermatologist said maybe I had athletes foot even though there were no break-outs that I could see. She said that the pain and itching must be athletes foot or some kind of foot fungus, so I have been taking the diflucan. My feet get very red and painful if I wear shoes, so flip-flops have become my fashion statement. The redness and pain also continues to get worse during the day and my feet hurt at night and I have trouble sleeping. In the mornings, the redness is less and sometimes does not show up. So, now, another dermatologist said that everything looked fine as did a podiatrist; both were morning appointments. They totally dismissed me and said that they could not see any problem. Today, I went to a different podiatrist with photos to show the redness and his diagnosis was neuropathy. I was on Lyrica last year, but it made me a mental mess, so I have been on 2 gabapentin 100 mg at night for 3 weeks with not much help...and I still can't wear shoes! But, my reason for posting on the IBS board is that I have not had any flares with severe IBS since I started on the diflucan. I cannot understand this! I have had severe IBS/D for 40 years and ended up on disability (HS Chorus Director). I will be seeing my GI dr next week...I just don't understand what is going on with the IBS. Any ideas about the diflucan? I thought it would give me worse diarrhea....??? sc

fmsauthor
07-07-2015, 03:19 AM
As I understand it, Diflucan treats yeast. Perhaps your IBS was the result of a yeast overgrowth?